Multipliers between range spaces of co-analytic Toeplitz operators

Fricain Emmanuel and Hartmann Andreas and Ross William T.: Multipliers between range spaces of co-analytic Toeplitz operators. In: Acta scientiarum mathematicarum, (85) 1-2. pp. 215-230. (2019)

[thumbnail of math_085_numb_001-002_215-230.pdf] Cikk, tanulmány, mű
math_085_numb_001-002_215-230.pdf
Restricted to: SZTE network

Download (237kB)

Abstract

In this paper we discuss the multipliers between range spaces of co-analytic Toeplitz operators.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2019
Volume: 85
Number: 1-2
ISSN: 2064-8316
Page Range: pp. 215-230
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/62105/
DOI: 10.14232/actasm-018-769-7
Uncontrolled Keywords: Matematika, Operátorok
Additional Information: Bibliogr.: p. 229-230. ; összefoglalás angol nyelven
Date Deposited: 2019. Sep. 25. 10:40
Last Modified: 2021. Mar. 25. 15:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/62143

Actions (login required)

View Item View Item